Untersuchungen über absolute Summierbarkeit.

Alexander Peyerimhoff

Mathematische Zeitschrift (1952/53)

  • Volume: 57, page 265-290
  • ISSN: 0025-5874; 1432-1823

How to cite


Peyerimhoff, Alexander. "Untersuchungen über absolute Summierbarkeit.." Mathematische Zeitschrift 57 (1952/53): 265-290. <http://eudml.org/doc/169318>.

author = {Peyerimhoff, Alexander},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {265-290},
title = {Untersuchungen über absolute Summierbarkeit.},
url = {http://eudml.org/doc/169318},
volume = {57},
year = {1952/53},

AU - Peyerimhoff, Alexander
TI - Untersuchungen über absolute Summierbarkeit.
JO - Mathematische Zeitschrift
PY - 1952/53
VL - 57
SP - 265
EP - 290
KW - series, summability
UR - http://eudml.org/doc/169318
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.